# SDR CA960415003

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: HC562H00070
- Condition: Cracked
- Location: Left Hand Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PASSENGER WINDOW ON LEFT HAND SIDE IS CRAZED WITH EVIDENCE OF A CRACK DEVELOPING.
